# SDR PCAA9600286

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10005511
- Condition: Failed
- Location: Cabin
- Part time: 6,092 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CIRCUIT BREAKER POPPED IN FLIGHT.  TROUBLESHOT, FOUND FAULTY COCKPIT OVERHEAD EMERGENCY LIGHT ASSY.  REPLACED EMERGENCY LIGHT ASSEMBLY, OPERATIONAL CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
